Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 112, Number 3

All articles in this issue are freely accessible.

What makes $Tor^{R}_{1}(R/I,I)$ free?
Shiro Goto and Naoyoshi Suzuki.
Proc. Amer. Math. Soc. 112 (1991), 605-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052871
Integral domains with finitely generated groups of divisibility
D. D. Anderson.
Proc. Amer. Math. Soc. 112 (1991), 613-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055765
Algebras of finite self-injective dimension
Mitsuo Hoshino.
Proc. Amer. Math. Soc. 112 (1991), 619-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1047011
$𝜔!$ can be a nontrivial automorphism group
Judith Roitman.
Proc. Amer. Math. Soc. 112 (1991), 623-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059636
On the compositum of two power series rings
Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand.
Proc. Amer. Math. Soc. 112 (1991), 629-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057740
Embedding Galois problems and reduced norms
Teresa Crespo.
Proc. Amer. Math. Soc. 112 (1991), 637-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057951
Auslander-Reiten triangles in derived categories of finite-dimensional algebras
Dieter Happel.
Proc. Amer. Math. Soc. 112 (1991), 641-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045137
The group determinant determines the group
Edward Formanek and David Sibley.
Proc. Amer. Math. Soc. 112 (1991), 649-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062831
Finitely embedded commutative rings
Carl Faith.
Proc. Amer. Math. Soc. 112 (1991), 657-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057942
Comaximizable primes
Raymond C. Heitmann and Stephen McAdam.
Proc. Amer. Math. Soc. 112 (1991), 661-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049136
On small Iwasawa invariants and imaginary quadratic fields
Jonathan W. Sands.
Proc. Amer. Math. Soc. 112 (1991), 671-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057961
Henselian rings and Weierstrass polynomials
Budh Nashier.
Proc. Amer. Math. Soc. 112 (1991), 685-690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057944
Automorphisms of $SL_{2}$ of imaginary quadratic integers
John Smillie and Karen Vogtmann.
Proc. Amer. Math. Soc. 112 (1991), 691-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065094
Some operator-theoretic calculus for positive definite kernels
Ameer Athavale.
Proc. Amer. Math. Soc. 112 (1991), 701-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068114
An $n×n$ matrix of linear maps of a $C^{*}$-algebra
Ching Yun Suen.
Proc. Amer. Math. Soc. 112 (1991), 709-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069296
Lower estimate in Littlewood’s conjecture on the mean spherical derivative of a polynomial and iteration theory
A. È. Erëmenko.
Proc. Amer. Math. Soc. 112 (1991), 713-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065943
Exceptional $q$-Askey-Wilson polynomials and continued fractions
Dharma P. Gupta and David R. Masson.
Proc. Amer. Math. Soc. 112 (1991), 717-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059625
The stability of certain functional equations
John A. Baker.
Proc. Amer. Math. Soc. 112 (1991), 729-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052568
The stable rank of crossed products of sectional $C^{*}$-algebras by compact Lie groups
Eckart Schulz.
Proc. Amer. Math. Soc. 112 (1991), 733-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042272
Principal distributions for almost unperturbed Schrödinger pairs of operators
Daoxing Xia.
Proc. Amer. Math. Soc. 112 (1991), 745-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042275
Some trace formulas for almost unperturbed Schrödinger pairs of operators
Daoxing Xia.
Proc. Amer. Math. Soc. 112 (1991), 755-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042276
A hypercyclic operator whose adjoint is also hypercyclic
Héctor Salas.
Proc. Amer. Math. Soc. 112 (1991), 765-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049848
Carleson measures in Hardy and weighted Bergman spaces of polydiscs
F. Jafari.
Proc. Amer. Math. Soc. 112 (1991), 771-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039533
Counterexamples concerning bitriangular operators
M. S. Lambrou and W. E. Longstaff.
Proc. Amer. Math. Soc. 112 (1991), 783-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052576
Estimates for inverses of $e^{int}$ in some quotient algebras of $A^{+}$
Elhassan Zerouali.
Proc. Amer. Math. Soc. 112 (1991), 789-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037228
On infinitely differentiable and Gevrey vectors for representation
A. F. M. ter Elst.
Proc. Amer. Math. Soc. 112 (1991), 795-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045134
A note on a global stability theorem of M. W. Hirsch
Ji Fa Jiang.
Proc. Amer. Math. Soc. 112 (1991), 803-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043411
Sums of powers of derivatives
Jan Mařík and Clifford E. Weil.
Proc. Amer. Math. Soc. 112 (1991), 807-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042268
Boundaries and modular ideals on locally compact groups
William Moran and George A. Willis.
Proc. Amer. Math. Soc. 112 (1991), 819-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1033960
Bernstein-type inequalities for the derivatives of constrained polynomials
Tamás Erdélyi.
Proc. Amer. Math. Soc. 112 (1991), 829-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036985
Explicit construction of universal operator algebras and applications to polynomial factorization
David P. Blecher and Vern I. Paulsen.
Proc. Amer. Math. Soc. 112 (1991), 839-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049839
Mean growth of Bloch functions and Makarov’s law of the iterated logarithm
Rodrigo Bañuelos and Charles N. Moore.
Proc. Amer. Math. Soc. 112 (1991), 851-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057948
The spectral extension property and extension of multiplicative linear functionals
Michael J. Meyer.
Proc. Amer. Math. Soc. 112 (1991), 855-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052578
Pseudospectral operators and the pointwise ergodic theorem
R. E. Bradley.
Proc. Amer. Math. Soc. 112 (1991), 863-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050017
Simple $C^{*}$-algebras with continuous scales and simple corona algebras
Hua Xin Lin.
Proc. Amer. Math. Soc. 112 (1991), 871-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079711
A fixed point approach to homological perturbation theory
Donald W. Barnes and Larry A. Lambe.
Proc. Amer. Math. Soc. 112 (1991), 881-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057939
Spread and local properties
Basil Coutant.
Proc. Amer. Math. Soc. 112 (1991), 893-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045132
Permutation groups in Euclidean Ramsey theory
Igor Kříž.
Proc. Amer. Math. Soc. 112 (1991), 899-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065087
The derivative of the exponential map
Carl Herz.
Proc. Amer. Math. Soc. 112 (1991), 909-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086328
A correction to: “On extensions of models of strong fragments of arithmetic” [Proc. Amer. Math. Soc. 108 (1990), no. 1, 223–232; MR0984802 (90d:03123)]
Roman Kossak.
Proc. Amer. Math. Soc. 112 (1991), 913-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049844